Welcome to Anxiety Q&A, where you can ask questions and receive answers. Please Click to go to Anxiety Boss
KalmPro: Doctor recommended anxiety supplement.
Find out Your Anxiety Levels.

Antidepressants/Sertraline

+1 vote
I have been taking sertraline 50mg for 3 months. These pills make me feel so sleepy during the day despite taking them before going to sleep. What can I do to fight this problem? It's so frustrating. I want to do things but I can't do anything because of sleepiness. I can't read any book because I feel dizzy and sleepy and my eyes hurt. Also my headaches are becoming something annoying. Before sertraline, I was taking escitalopram but the doctor changed it to sertraline.
asked May 22, 2016 in Medications by C.

1 Answer

0 votes
 
Best answer
This is the problem with prescription medications for anxiety- they can produce numerous side effects which can severely affect your life. You need to speak with your doctor about the side effects you are experiencing with Zoloft (sertraline), as sedation, dizziness, and headaches are commonly seen with it.

If you want a natural solution to your anxiety, then consider taking KalmPro, which was formulated with natural ingredients, not those synthetic, chemical compounds (prescription medications) made in the laboratory.
answered May 22, 2016 by drcarlo (294,430 points)
...